# SDR DU4R2006373

- Difficulty date: April 16, 2006
- Submitted: April 16, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- Engine: Pwa JT8D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disc
- Condition: Unserviceable
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 304001 NR 24710 C-1 DISK REQUIRES REPLACEMENT.  PERFORMED VIBRATION CHECK ON NR 1 ENGINE AFTER C-1 DISK REPLACEMENT IAW P/W MM 72-00-00, PG. 571 TEST I AND MM 71-00-00 PG. 500. FOUND ALL VALVES WITHIN LIMITS.
